# SDR SWIA201025091

- Difficulty date: October 25, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 20,547 hours, 17,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN CABIN INOPERATIVE.  (FLT 6257)  RELAMPED EMERGENCY LIGHT.
